# SDR AALA202111302894

- Difficulty date: October 16, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Part number: D5347576520600
- Condition: Corroded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON DOOR SILL LOCATED AT STA FR60 AND STR 38R. LENGTH = 0.380 IN. WIDTH = 0.133 IN. DEPTH = 0.002 IN. INSTALLED DOUBLER ON LOWER SILL DOOR AT BULK CARGO COMPARTMENT PER EA 331982
